MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISHPLUS IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISHPLUS IMPLANT; DENTAL IMPLANT
Model Number 923314
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Wound Dehiscence (1154); Failure of Implant (1924)
Date of Event 12/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information was not provided and if it becomes available, a follow-up report will be submitted.Explant date is unknown.
 
Event or Problem Description
Per (b)(4), patient experienced lack of primary stability.

Brand Name
SWISHPLUS IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key9902342
Report Number3001617766-2020-03160
Device Sequence Number16332391
Product Code DZE
UDI-Device Identifier10841307106104
UDI-Public10841307106104
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/26/2022
Device Model Number923314
Device Catalogue Number923314
Device Lot Number105288
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR